×

Found 12 Documents (Results 1–12)

100
MathJax

Radon and Helly numbers of segment spaces. (English) Zbl 1169.05048

Changat, Manoj (ed.) et al., Convexity in discrete structures. Joint proceedings of the international instructional workshop on convexity in discrete structures, Thiruvananthapuram, Kerala, India, March 22–April 2, 2006 and the international workshop on metric and convex graph theory, Barcelona, Spain, June 12–16, 2006. Mysore: Ramanujan Mathematical Society (ISBN 978-81-902545-5-7/hbk). Ramanujan Mathematical Society Lecture Notes Series 5, 57-71 (2008).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification